# SDR DL73K971803

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 IN CRACK IN FUSELAGE SKIN AT R-2 DOORWAY AT LWR FWD CORNER.  REPAIR PER ERA 362753-14 REF SRM 53-30-3.
